# SDR ASAA2018060424873

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,129 hours, 11,141 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 18DXRN
- Condition: Failed
- Location: Autothrottles
- Part time: 642 hours, 180 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED .  AUTOTHROTTLE CURRENT STATUS TEST PASSED.  MULTIPLE AUTOTHROTTLE 28 VDC POWER INVERTER FAULTS LOGGED ON DIFFERENT LEGS.  IAW SSM 22-31-51 VERIFIED GOOD VOLTAGE AT MCP CONNECTOR D301.  REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34, OPS CHECKED NORMAL.
